Periods of morse-smale diffeomorphisms of S2

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

© Instytut Matematyczny PAN, 2008. The aim of this paper is to describe the set of periods of a Morse-Smale diffeomorphism of the two-dimensional sphere according to its homotopy class. The main tool for proving this is the Lefschetz fixed point theory.
Original languageEnglish
Pages (from-to)477-483
JournalColloquium Mathematicum
Volume110
Issue number2
DOIs
Publication statusPublished - 1 Jan 2008

Keywords

  • Lefschetz fixed point theorem
  • Morse-Smale diffeomorphism
  • Set of periods
  • Sphere
  • Zeta function

Fingerprint Dive into the research topics of 'Periods of morse-smale diffeomorphisms of S<sup>2</sup>'. Together they form a unique fingerprint.

Cite this